# SDR UIEA2020070701504

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,025 hours, 21,484 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTED, PERFORMED A BITE TEST, OPS CHECKED GOOD IAW FIM 49-11, OPS TEST OK . PERFORMED MULTIPLE STARTS IAW AMM 49-00-00, NO FAULTS.
